# SDR DALA2024080807900

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 97,843 hours, 25,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Broken
- Location: 3l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DURING SPC @ DOOR 3L FOUND AFT BRACKET ASSY FOR GIRT BAR BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 3L AFT BRACKET ASSY IAW B 757 25-66-03. (5140872)
